# SDR SWAA076040

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 6,349 hours, 3,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
